# SDR AALA2020073099012

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,518 hours, 9,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FOUND EMERGENCY LIGHTS AT AFT GALLEY WALL INOPERATIVE. REPLACED BATTERY PACK M33409 AND ACCOMPLISHED A SATISFACTORY OPERATIOANL CHECK IAW AMM 33-51-06.
